# SDR ASOA06212

- Difficulty date: February 19, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Emergency Light, Bruce
- Component part number: BC10020002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION, THE OVERHEAD EMERGENCY LIGHT, AT ROW 4, WAS FOUND TO BE INOPERATIVE.  (K)
